EconPapers    
Economics at your fingertips  
 

Extinction and Ergodic Property of Stochastic SIS Epidemic Model with Nonlinear Incidence Rate

Qixing Han, Daqing Jiang and Chengjun Yuan

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We investigate a stochastic SIS model with nonlinear incidence rate. We show that there exists a unique nonnegative solution to the system, and condition for the infectious individuals to be extinct is given. Moreover, we prove that the system has ergodic property. Finally, computer simulations are carried out to verify our results.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/127321.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/127321.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:127321

DOI: 10.1155/2013/127321

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:127321